# SDR SWIA201436002

- Difficulty date: January 13, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 28,416 hours, 23,759 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Adg
- Condition: Deployed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT ROTATION ON TAKEOFF ROLL ADG DEPLOYED, RETURNED TO AIRPORT.  FLT 5575 PREFORMED DYE PENETRANT INSPECTION ON ADG.  REPLACED ADG AUTO DEPLOY CONTROL PANEL WITH A SERVICEABLE UNIT.  PN 82046-5, SN ON 1051 &  SN OFF 1583.
